Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new user meds

Posted by Napaba on April 7, 2003, at 8:22:08

In reply to new user, posted by meds on April 5, 2003, at 0:56:52

My heart felt as if it was racing in the beginning. It's better now, but I had my blood pressure tested and it is higher then what is normal for me. Maybe you should have your blood pressure taken.


I have just started this medication...is it normal for the heart to race? I recently quit Serzone, it wasn't working anymore. I kept getting the brain shocks, like my brain was really being shocked or something. plus i still felt depressed. anyone have any input for me?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781
URL: http://www.dr-bob.org/babble/20030407/msgs/216931.html